# SDR IPXA10560779

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 46 SECTION, FLOOR PANEL AT STA 1200 TO 1320 RBL 45 TO RBL 61 IS BROKEN & HAS SEVERAL PUNCTURES ON LWR INBD SURFACE.  COMPLIED WITH EO AND FABRICATED REPLACEMENT FLOOR PANEL AND INSTALLED NEW SCREW INSERTS IAW B757-5320-9692-G.
